Affordable Access

Publisher Website

Homomorphism on a physical system of the Hodgkin-Huxley equations for ion conductance in nerve

Authors
Journal
Journal of Theoretical Biology
0022-5193
Publisher
Elsevier
Publication Date
Volume
117
Issue
4
Identifiers
DOI: 10.1016/s0022-5193(85)80235-6

Abstract

A homomorphism on a physical system of the Hodgkin-Huxley equations for ion conductance in nerve is derived. It is pointed out that a homomorphism can correct the Cole-Moore discrepancy in delay of conductance for voltage clamp data with initial hyperpolarization. The voltage dependence of the rate constants can also be removed. Curves are presented to compare the representation of the nerve conductances by the Hodgkin-Huxley equations and the new homomorphism.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Homomorphism on a physical system of the Hodgkin-H...

on Journal of Theoretical Biology Dec 21, 1985

Isomorphism on a physical system of the Hodgkin-Hu...

on Journal of Theoretical Biology Nov 21, 1985

Isomorphism on a physical system of the Hodgkin-Hu...

on Journal of Theoretical Biology Jan 01, 1985

Isomorphism on a physical system of the Hodgkin-Hu...

on Journal of Theoretical Biology Dec 07, 1985
More articles like this..